# SDR SWAA2020011440447

- Difficulty date: January 2, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 39,072 hours, 26,956 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A13082
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE 341B CRACKED ON LOWER AFT EDGE OF RIB AT LEADING EDGE STA 142.45.  R&R RIB IAW SRM AND DWG.
